# SDR CA010704024

- Difficulty date: June 29, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C CHECK, MAINTENANCE FOUND A CRACK LOCATED IN THE PLATE ASSY. RBL 45.00 AT THE JOINT WITH THE FLOOR BEAM SUPPORT ANGLE AT PRESSURE BULKHEAD FS 621.00 THE CRACK WAS CONFIRMED USING NDT INSPECTION.
